2017
Том 69
№ 9

All Issues

Volume 46, № 7, 1994

Article (Ukrainian)

Boundary-value problems for hyperbolic equations with constant coefficients

Bobyk I. O., Ptashnik B. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 795–802

By using a metric approach, we study the problem of well-posedness of boundary-value problems for hyperbolic equations of ordern (n?2) with constant coefficients in a cylindrical domain. Conditions of existence and uniqueness of solutions are formulated in number-theoretic terms. We prove a metric theorem on lower estimates of small denominators that appear when constructing solutions.

Article (Ukrainian)

Dirichlet problem for the Poisson equation with an essentially infinite-dimensional elliptic operator

Bogdanskii Yu. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 803–808

We prove that the Dirichlet problem for the Poisson equation with an elliptic operator of the form(Lu)(x)=j (x)(u?(x)) vanishing on cylindrical functions is solvable for a special class of domains in an infinite-dimensional Hilbert space.

Article (Ukrainian)

On the behavior of solutions of operator-differential equations at infinity

Butyrin A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 809–813

For bounded solutions of an operator-differential equation y? (t)=Ay (t) in a reflexive Banach space, we establish the existence of generalized limits (in Abel's sense) at infinity.

Article (Ukrainian)

Exact values of meann-widths for the classes of functions analytic in the upper half plane in the Hardy space

Vakarchuk S. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 814–824

Article (Ukrainian)

Convergence of an algorithm for constructing snakes

Dzyadyk V. K., Kovtunets V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 825–832

Article (Ukrainian)

On conditions for oscillation and nonoscillation of the solutions of a semilinear second-order differential equation

Evtukhov V. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 833–841

We establish sufficient conditions for oscillation and nonoscillation of regular solutions of the secondorder differential equation Sign y=0, where ?<1 and p: [a,?[? ?, ??< a < ??+? is a locally summable function.

Article (Ukrainian)

On differential properties of real functions

Ilmuradov D. D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 842–848

We study the categorical analog of the Stepanov theorem and new criteria of asymptotic differentiability of real functions.

Article (Ukrainian)

Generalized Green's matrix for linear pulse boundary-value problems

Karandzhulov L. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 849–856

We establish an algebraic criterion of solvability, study the structure of general solutions of linear boundary-value problems for systems of differential equations with pulse effects, and construct the generalized Green's matrix.

Article (Ukrainian)

On the evolution operators for some equations of mathematical physics with variable coefficients

Kochmanski S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 857–869

It is shown that, with the help of a relatively simple operator technique, it is possible to solve, from a common point of view, the Cauchy problem for many important equations of mathematical physics with variable coefficients. This result is applied to the equations of kinetic theory, and diffusion and heat conduction equations. We discuss the problem of equivalence of different schemes of expansion according to the Hausdorff formula.

Article (Ukrainian)

Limiting distributions of the solutions of the many-dimensional Bürgers equation with random initial data. I

Leonenko N. N., Orsingher E., Rybasov K. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 870–877

We find Gaussian limiting distributions of the solutions of the many-dimensional Bürgers equation with the initial condition given by a homogeneous isotropic Gaussian random field with strong dependence.

Article (Ukrainian)

Essential normality of some classes of operators in tensor products of Hilbert spaces

Livinskii V. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 878–885

We establish general criteria for the domains of definition of spectral integrals to be essential. On the basis of these criteria, we prove that some classes of operators are essentially normal in tensor products of Hilbert spaces.

Article (Ukrainian)

Characteristics of the sum of a multidimensional series

Makarov V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 886–892

Article (Ukrainian)

On the exact degree of complexity of a class of operator equations of the second kind in a Hilbert space

Makhkamov K. Sh.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 893–903

The exact exponent of complexity is found for approximate solutions of a certain class of operator equations in a Hilbert space. A method for information setup and the algorithm for realization of this optimal degree are presented. As a consequence, we find the exact exponent of complexity for approximate solutions of Fredholm integral equations of the second kind whose kernels and free terms include square integrable ?-derivatives.

Article (Ukrainian)

Reduction and coisotropic invariant tori of Hamiltonian systems with non-poisson commutative symmetries. II

Parasyuk I. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 904–914

Haamiltonian systems of mechanical type are considered on a twisted cotangent stratification of a manifold admitting a smooth free torus action. In the case where these systems possess non-Poisson symmetries generated by the torus action, the Lee-Cartan reduction scheme is described and the structure of a reduced phase space and reduced Hamiltonians is clarified.

Article (Ukrainian)

On Kolmogorov widths of classes $B^r_{p, \theta}$ of periodic functions of many variables with low smoothness in the space $L_q$

Romanyuk A. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 915–926

Article (Ukrainian)

Selection of regular direct summands from matrix polynomials

Shavarovskyy B. Z.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 927–934

We study the problem of reducibility of matrix polynomials to a quasidiagonal form with regular diagonal blocks by a similarity transformation. The results obtained are applied to solving matrix algebraic equations of Riccati type.

Article (Ukrainian)

Handle decompositions of simply connected five-manifolds. III

Shkol’nikov Yu. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 935–940

We prove the existence of exact handle decomposition of a simply connected smooth or piecewise linear (PL) five-manifold with a standard simply connected boundary of signature zero, the triviality of a five-dimensionalh-cobordism with ends of such type, and the uniqueness up to diffeomorphism (PL-isomorphism) of a smooth (PL)h-cobordism between a given simply connected four-manifold and the corresponding standard manifold.

Article (Ukrainian)

Story of rational approximation for the class of Stieltjes functions: From Stieltjes to recent optimal estimations of errors

Gilewicz J.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 941–943

We present the history of inequalities for Padé approximant errors in the Stieltjes case. Inequalities optimal in order are obtained for these approximants by using results of J. Vinuesa and A. P. Magnus.

Article (Ukrainian)

Boundedness of solutions and asymptotic properties of some systems of differential equations

Gorodetskii V. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 944–946

We establish conditions under which solutions of some systems of differential equations are bounded and study their asymptotic properties.

Article (Ukrainian)

Representations of solutions of nonlocal boundary-value problems for parabolic equations

Korbut L. I., Matychuk M. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 947–951

We study two-point boundary-value problems for parabolic equations whose solutions are representable in terms of Green's functions of the Cauchy problem.

Article (Ukrainian)

Polynomial approximations of solutions of higher-order operator-differential equations

Orudzhev G. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 952–955

Article (Ukrainian)

The characteristics of the sum of a multidimensional series

Pham Ky Anh.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 956-961

Article (Ukrainian)

Properties of nonstationary boundary operators in a full scale of Sobolev-type spaces

Chudinovich I. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 962–965